# SDR AALA202204134101

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A300*
- Aircraft serial: 868
- Aircraft time: 60,717 hours, 34,948 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 2 FUEL FILTER CLOG ECAM MESSAGE IN FLIGHT. REPLACED FUEL FILTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL / LEAK CHECK PER AMM 73-11-10. NO FAULTS ON ECAM.
